MathSciNet Relay Station
MathSciNet bibliographic data
MR1745965 20N15 (20M99 22A30)
Dudek, Wiesław A.; Mukhin, Vladimir V. On topological $n$-ary semigroups. Quasigroups Related Systems 3 (1996), 73–88 (1999).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement